# SDR LR7A2020012422234

- Difficulty date: January 22, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,592 hours, 24,697 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND THE LH ELEVATOR LOWER INBOARD SKIN WITH 1" LONG CRACK AT HSS72L. / REPAIR BY SKIN REPLACEMENT ACCOMPLISHED IAW LAC MEA 382-55-19-231.    NR# 0050.
